# SDR MASA200601250

- Difficulty date: May 3, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 2,850 hours, 2,123 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Status Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6301 PHX - SLAT FAULT STATUS MSG.  MX CND.
